MathSciNet Relay Station
MathSciNet bibliographic data
MR1130347 58F07 (35Q53 58F37)
Konopelʹchenko, B.; Rogers, C. On $(2+1)$-dimensional nonlinear systems of Loewner-type. Phys. Lett. A 158 (1991), no. 8, 391–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement